# SDR ASAA2023080444422

- Difficulty date: August 4, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N977AK
- Make and model: Boeing 737-9
- Aircraft serial: 43391
- Aircraft time: 4,270 hours, 1,272 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AMBER MAINT LIGHT ON OVERHEAD PANEL DOING PREFLIGHT. GROUNDED - YES. FOUND BOTH EEC FOR ENGINE 1 AND 2 IN TEST MODE FOLLOWED IFIM G77-00-00810-941, AND TASK G73-20-00-810-936. SET BOTH EECS TO NORM, CLEARED LATCHED FAULS, OPS CHECK GOOD.
